# SDR ZF72020F00000

- Difficulty date: October 9, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Defective
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4330
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS MAGNETO HAS A DEFECTIVE IMPULSE COUPLING.  THE PART NUMBER IMPULSE COUPLE IS M3068.  THE IMPULSE COUPLING RIVETS ARE LOOSE AND CAN CAUSE THE PAWLS TO FALL OFF INTO THE ENGINE.
